# SDR RJEF20150313001

- Difficulty date: March 12, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N983TA
- Make and model: Emb ERJ 190-100 ECJ
- Aircraft serial: 19000265
- Aircraft time: 15,105 hours, 9,666 cycles
- Engine: Ge CF3410E6
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMBING PHASE OF FLIGHT, THE ACFT DISPLAYED LANDING GEAR WOW FAILURE MESSAGE, DIVERTED.  UNEVENTFUL LANDING.  THE NLG SHOCK STRUT SEALS WERE DAMAGED.  REPLACED IAW AMM 32-21-04-000 400-801A.  AFTER SERVICING THE NLG, NLG RETRACTION & EXTENSION TEST WAS PERFORMED IAW AMM WITH NO DISCREPANCIES.  THE ACFT WAS RETURNED TO SERVICE.
